MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800041
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported, during debridement, that kevlar hose of the versajet exact assy blew out of orange pump interface.Procedure was resumed, after a non-significant delay, with a back-up device.No patient complications were reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Event may require use of a backup device to continue therapy.This event did not lead to a death or serious injury, nor would it be likely to cause or contribute to a death or serious injury if it were to recur.This event is considered not reportable pursuant to 21 cfr §803.

Brand Name
VERSAJET EXACT ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13935104
Report Number8043484-2022-00114
Device Sequence Number4132163
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public00040565124681
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number50950493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown